RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1972, Volume 12, Issue 4, Pages 489–499 (Mi mz9907)  

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR

Some questions in the spectral theory of elliptic operators

V. A. Il'in


Abstract: This paper was read on May 11, 1972 at the General Meeting of the Mathematics Branch of the Academy of Sciences of the USSR.

Full text: PDF file (1463 kB)

English version:
Mathematical Notes, 1972, 12:4, 727–732

Bibliographic databases:

UDC: 517.9

Citation: V. A. Il'in, “Some questions in the spectral theory of elliptic operators”, Mat. Zametki, 12:4 (1972), 489–499; Math. Notes, 12:4 (1972), 727–732

Citation in format AMSBIB
\Bibitem{Ili72}
\by V.~A.~Il'in
\paper Some questions in the spectral theory of elliptic operators
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 4
\pages 489--499
\mathnet{http://mi.mathnet.ru/mz9907}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=317112}
\zmath{https://zbmath.org/?q=an:0249.47038}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 4
\pages 727--732
\crossref{https://doi.org/10.1007/BF01093681}


Linking options:
  • http://mi.mathnet.ru/eng/mz9907
  • http://mi.mathnet.ru/eng/mz/v12/i4/p489

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020